International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 56, Pages 2989-3009
Pure imaginary solutions of the second Painlevé equation
Department of Mathematics, American River College, 4700 College Oak Drive, Sacramento 95841, CA, USA
Received 5 October 2003
Copyright © 2004 Alisher S. Abdullayev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove the existence and obtain local asymptotic formulas
for pure imaginary solutions of the general second Painlevé equation.